Zeros of Dirichlet L-functions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 5, p. 567-615
@article{ASENS_1992_4_25_5_567_0,
     author = {Balasubramanian, R. and Murty, V. Kumar},
     title = {Zeros of Dirichlet $L$-functions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 25},
     number = {5},
     year = {1992},
     pages = {567-615},
     doi = {10.24033/asens.1660},
     zbl = {0771.11033},
     mrnumber = {94d:11067},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1992_4_25_5_567_0}
}
Balasubramanian, R.; Murty, V. Kumar. Zeros of Dirichlet $L$-functions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 5, pp. 567-615. doi : 10.24033/asens.1660. http://www.numdam.org/item/ASENS_1992_4_25_5_567_0/

[B] R. Balasubramanian, A Note on Dirichlet's L-Functions (Acta Arithmetica, Vol. 38, 1980, pp. 273-283). | MR 82k:10049 | Zbl 0379.10026

[BV] M. B. Barban and P. P. Vehov, On an Extremal Problem (Trans. Moscow Math. Soc., Vol. 18, 1968, pp. 91-99). | MR 38 #4410 | Zbl 0195.33101

[D] H. Davenport, Multiplicative Number Theory, Springer-Verlag, 2nd edition.

[Gr] S. Graham, An Asymptotic Estimate Related to Selberg's Sieve (J. Number Theory, Vol. 10, 1978, pp. 83-94). | MR 80f:10056 | Zbl 0382.10031

[J] M. Jutila, On the Mean Value of L(1/2, χ) for Real Characters (Analysis, Vol. 1, 1981, pp. 149-161). | MR 82m:10065 | Zbl 0485.10029

[KM] V. Kumar Murty, Non-Vanishing of L-Functions and their Derivatives, in Automorphic Forms and Analytic Number Theory, R. MURTY Ed., pp. 89-113, Centre de Recherches Mathématiques, 1990. | Zbl 0745.11033

[RM] M. Ram Murty, Simple Zeroes of L-Functions, in Number Theory (Proceedings of the Banff Conference, R. MOLLIN Ed., de Gruyter, 1989, pp. 427-439. | Zbl 0712.14010

[S] C. L. Siegel, On the Zeros of the Dirichlet L-Functions (Annals of Math., Vol. 46, 1945, pp. 409-422). | MR 7,146j | Zbl 0063.07012